| Model Number |
MA60MA |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following a cataract extraction with an intraocular lens (iol) implant procedure, the lens was explanted and replaced with another lens in a secondary procedure.The reason for the explant was unknown.Additional information was requested and received stating the patient experienced hyperopic outcome.After lens explantation the patient symptoms were resolved.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The file indicates the use of a nonqualified cartridge.The company model is only qualified for use in the company cartridges.Two viscoelastics were indicated, only one is qualified for this lens with the qualified cartridge combinations.The product investigation could not identify a root cause.Information was provided indicating there was a hyperopic outcome.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.At this point, no further information is available at this time.The manufacturer internal reference number is: (b)(4).